The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

agonising with pain and incertitude

Jul 16, 2006

I am sorry to bother you with my question; please forgive me for taking the courage to write to you. I have been exposed to high risk unprotected sexual intercourse with a newly infected male. I am sure I am infected, since I had a sore throat for more than 2 weeks, pains in the joints, oral and vaginal candidosis, diareea, fungal toenail infection, headaches, tingling in the toes, itching skin and a rash, for almost a month. Is this a sign that I am a fast progressor? When are these symtoms going to end? Can I do anything, at least to take away the muscle and joit pain?I do not have results from viral loads since my HIV status is still indeterminate, so I am agonising with pain and incertitude.... Also, it is true that women are living less than men when HIV+? Thank you very much for your time, you are doing a wounderful job on this site.

Response from Dr. Henry

This forum is exclusively for the discussion of side effects and antiretroviral therapy.

Can HIV compromize the immune system without another disease involved?
Should I start Meds?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint